MathSciNet Relay Station
MathSciNet bibliographic data
MR83737 (18,754c) 55.0X
Copeland, Arthur H., Jr. On $H$-spaces with two non-trivial homotopy groups. Proc. Amer. Math. Soc. 8 (1957), 184–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement